# SDR ASOA2016070715182

- Difficulty date: July 7, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 612-616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK SEGMENT LBL 9 BS 612-616 CORRODED.  REMOVED AND REPLACED THE CARGO TRACK IAW AMM 53-01-49-000-801, AND AMM 53-01-11-400-802.
